This topic contains 6 replies, has 2 voices, and was last updated by  Jean Mellano 1 month ago.

  • Author
    Posts
  • #12937
     Jean Mellano 
    Keymaster

    I find if I take my SInimet (brand name levodopa) without any food in my stomach, I get nauseous and dizzy and must get horizontal  immediately or I will black out.   Then, the feeling passes after a few minutes of laying down.

    Do you take your levodopa with food in your stomach or on an empty stomach?  If you take it after there is food in your stomach, do you think it impacts the efficacy of the drug?

  • #14047
     Victoria Tamorria 
    Participant

    I take it on an empty stomach. I wait at least 1 hr to 1 and 1/2 hr before eating.

  • #14048
     Jean Mellano 
    Keymaster

    Victoria, you have no nausea  issues?  What happens if you take the levadopa and your stomach is not empty?

  • #14050
     Victoria Tamorria 
    Participant

    I’ve not had trouble with upset stomach. The first time I took Levadopa  nothing happened. That was about a year ago. I was on my initial dose over the weekend — three pills a day.  I went on line and found a short video on YouTube on how to take the meds.   I tried the empty stomach routine and within a day or so I noticed no sticking to the floor—improvement with tremor and overall improvement. I’ve been using this method for over a year now. I can cheat a little bit but too much protein or sugar  too close  makes symptoms come back when not giving enough time digest my food in between doses. 

    • #14051
       Jean Mellano 
      Keymaster

      Victoria, thanks for sharing your experience. It seems like you have found your ‘magic cocktail’  I have had such bad nausea with my Sinemet (generic levadopa was even worse for me in terms of nausea)  on empty stomach, and I often wonder how much he meds are helping me.

  • #14053
     Victoria Tamorria 
    Participant

    I’m so sorry but i should have said:

    carbiodopa (Lodosyn) / Levodopa (Sinemet).

    25-100

  • #14052
     Victoria Tamorria 
    Participant

    Jean

    I’m so sorry that you are having so much trouble with nausea. There has to be a solution for you. I guess you have done the detective work on this. It’s hard for me to believe that someone out there doesn’t have the answer. I’ll be praying for you! And,I’ll do more research.

    • #14056
       Jean Mellano 
      Keymaster

      Victoria

      Thank you for your kind words.  My stomach does not do well with most meds.  AS I understand it, brand name Sinemet is carbidopa (for upset stomach) and levadopa, hence the 25/100, eg, 25 mg of carbidopa, 100 mg levadopa.  My firm belief is exercise and diet are the best weapons in my arsenal to fight this disease.

You must be logged in to reply to this topic.

Copyright © 2017-2019 All rights reserved.

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending

©2019 KLEO Template a premium and multipurpose theme from Seventh Queen

or

Log in with your credentials

or    

Forgot your details?

or

Create Account